I've been suffering from moderate to severe acne for years and seemed to be able to keep it moderate by cutting out all sugary drinks and replacing them with green tea and water. I'm also taking a few supplements that have helped, including fish oil and a multi-vitamin.
Anyway I seemed to never be able to get over the next hump as anything else I tried to take things a step further never worked. I then found out that the yellow/whitish tongue that I have may be a symptom of a yeast infection that may be an underlying cause of my acne. I mentioned this to my doctor who initially said it was a fungal infection and told me to use these drops on my tongue and then swallow the accumulated liquid. When this didn't work I took a course of Ranitidine which had no effect either.
Most recently I was prescribed Nexium (40mg) and am beginning my 3rd week of tablets. The worrying thing is that the doctor says if the Nexium works, I will have to be on it for a lengthy period. My concern is that I have been reading up on the side effects, and ironically one is acne. Apparently there are multiple reasons why one might take Nexium and those suffering from acne usually state that they never had a problem with it before. If my yellow tongue is a symptom of something that may be causing my acne, I'm wondering if taking the tablets might do more good than harm.
Edited by gman89, 11 February 2012 - 11:36 PM.